Without being able to evaluate your symptoms it is difficult to speculate on what the cause might be. The drug Taxol can cause neuropathy that can result in symptoms similar to what you describe,however, the symptoms usually begin during or soon after the course of chemotherapy and would not be expected at such a late time point. There are, however, other things that could cause neuropathy and things other than neuropathy that can cause the symptoms you describe. You should bring your symptoms to the attention of your doctor who can evaluate the situation.
I finished chemo in April - had a combination of AC and then Taxol. I had severe case of hand/foot syndrome with extreme sensitivity in hands and feet, burning and peeling. After chemo was over, I still had numbness in my fingers. It has been over three months and the numbness and tingling in my right hand has become worse with my right arm "going to sleep" so often at night that I am constantly tossing and turning. The numbness seems to be lessening in the left hand, but don't understand what is happening in the right hand. I also had 33 radiation treatments and am now on Arimidex.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.